# SDR UPS98827199

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3754066503
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, TORQUE BOX FS 1220 L-33R FITTING CORRODED.  REMOVED, FABRICATED AND REPLACED FITTING IAW DHC SK 708-559.
